MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 03R89-48
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a rule on the aliniq ams software version 2.10 was working previously and is now not enabling hil (hemolysis, icterus, lipemia) rules for an alinity c processing module (sn: (b)(6) ) and the customer provided the following data: sample id (b)(6): due to the high level of h, the rule should have removed the pot and ast results, however the results were able to be reported out of the laboratory.The customer also reported a total there was 14 grossly hemolyzed samples over a 12 hr period.All the affected patient samples had to be reran and, in some cases, repeat samples sent to the lab.Upon review, it was determined the instrument module was not configured correctly and was not converted to a user-friendly name and was missing from the family rule, and the module was added to the rule.There has been no known further reported impact to patient management.
 
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported that a rule on the aliniq ams software version 2.10 was working previously and is now not enabling hil (hemolysis, icterus, lipemia) rules for an alinity c processing module (sn: (b)(6)) and the customer provided the following data: sample id (b)(6): due to the high level of h, the rule should have removed the pot and ast results, however the results were able to be reported out of the laboratory.The customer also reported a total there was 14 grossly hemolyzed samples over a 12hr period.All the affected patient samples had to be reran and, in some cases, repeat samples sent to the lab.Upon review, it was determined the instrument module was not configured correctly and was not converted to a user-friendly name and was missing from the family rule, and the module was added to the rule.There has been no known further reported impact to patient management.
 
Additional Manufacturer Narrative
H3 was updated to state the investigation is still in process.
 
Additional Manufacturer Narrative
Section a1 patient identifier: complete list of sample id's are (b)(6).Section b5 was updated with additional information.The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review, and in-house testing.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Ticket search and trending did not find any additional complaints similar to the customer reported issue.Device history review did not identify any nonconformances or potential nonconformances.Labeling was reviewed and was found to address the customer reported issue.The investigation found that to maintain performance, the customer has a restart of the analyzer service automatically scheduled daily at 4:00 am.The analyzer service manages the communication involved with the instrument (i.E.Alinity ci instrument).It was observed that, on (b)(6) 2023 the service restart was completed but the complete aliniq ams rules were not loaded for use by the analyzer service.This led to the hil (hemolysis, icterus, lipemia) indices rule to not trigger correctly.Upon further review, the issue no longer occurred after the next daily restart, in which the aliniq ams rules were correctly loaded.Restart of the analyzer service and aliniq ams functions were monitored for several days after this event, but no reoccurrences were observed by abbott and none were reported by the customer.All the configured aliniq ams rules were reviewed and no other unexpected behavior were identified.Testing was performed in an internal abbott environment to investigate the reported issue, but testing did not replicate the scenario that after stopping and then restarting the analyzer service, the aliniq ams rules was not loaded.Based on the investigation, no systemic issue or deficiency was identified.
 
Event or Problem Description
The customer reported that a rule on the aliniq ams software version 2.10 was working previously and is now not enabling hil (hemolysis, icterus, lipemia) rules for an alinity c processing module (sn: (b)(6)) and the customer provided the following data: sample id (b)(6): due to the high level of h, the rule should have removed the pot and ast results, however the results were able to be reported out of the laboratory.The customer also reported a total there was 14 grossly hemolyzed samples over a 12hr period.All the affected patient samples had to be reran and, in some cases, repeat samples sent to the lab.Upon review, it was determined the instrument module was not configured correctly and was not converted to a user-friendly name and was missing from the family rule, and the module was added to the rule.There has been no known further reported impact to patient management.Update: additional information received on 2 jan 2023; the samples id's that required amendments were (b)(6).Aliniq ams software version 2.12, not 2.10.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key17561567
Report Number3004032053-2023-00020
Device Sequence Number17806836
Product Code JQP
UDI-Device Identifier00380740189914
UDI-Public00380740189914
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R89-48
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/27/2023
Supplement Date Received by Manufacturer10/13/2023
01/02/2024
Initial Report FDA Received Date08/16/2023
Supplement Report FDA Received Date10/13/2023
01/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown